References of "Indagationes Mathematicae"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA Survey on Stability and Rigidity Results for Lie algebras
Crainic, Marius; Struchiner, Ivan; Schatz, Florian UL

in Indagationes Mathematicae (2014), 25(5), 957-976

We give simple and unified proofs of the known stability and rigidity results for Lie algebras, Lie subalgebras and Lie algebra homomorphisms. Moreover, we investigate when a Lie algebra homomorphism is ... [more ▼]

We give simple and unified proofs of the known stability and rigidity results for Lie algebras, Lie subalgebras and Lie algebra homomorphisms. Moreover, we investigate when a Lie algebra homomorphism is stable under all automorphisms of the codomain (including outer automorphisms). [less ▲]

Detailed reference viewed: 66 (4 UL)
Full Text
Peer Reviewed
See detailDeformations of Lie brackets and representations up to homotopy
Arias Abad, Camilo; Schatz, Florian UL

in Indagationes Mathematicae (2011), 22

We show that representations up to homotopy can be differentiated in a functorial way. A van Est type isomorphism theorem is established and used to prove a conjecture of Crainic and Moerdijk on ... [more ▼]

We show that representations up to homotopy can be differentiated in a functorial way. A van Est type isomorphism theorem is established and used to prove a conjecture of Crainic and Moerdijk on deformations of Lie brackets. [less ▲]

Detailed reference viewed: 49 (1 UL)
Full Text
Peer Reviewed
See detailDerivations of the Lie algebras of differential operators
Grabowski, Janusz; Poncin, Norbert UL

in Indagationes Mathematicae (2005), 16(2), 181--200

Detailed reference viewed: 86 (1 UL)